MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS ADAPTA SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC SINGAPORE OPERATIONS ADAPTA SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADSR01
Medical Device Problem Codes Loose or Intermittent Connection (1371); Mechanical Problem (1384); Capturing Problem (2891)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implant of the implantable pulse generator (ipg) was unsuccessful because the set screw would not secure the right ventricular (rv) lead.The unsecured rv lead exhibited intermittent capture with the ipg.The ipg was explanted and replaced.After the ipg replacement, the rv lead continued to exhibited no capture and the lead also exhibited high and unstable thresholds.It was noted that the patient experienced bradycardia due to the rv lead capture issues.The rv lead was capped and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The returned device had foreign material in the connector, indicated a damaged grommet and indicated a missing set screw.It was noted the connector was damaged and there was grommet/setscrew damage.If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTA SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SG  486056
MDR Report Key7255078
Report Number3008973940-2018-00126
Device Sequence Number16383063
Product Code NVZ
UDI-Device Identifier00643169709041
UDI-Public00643169709041
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/28/2019
Device Model NumberADSR01
Device Catalogue NumberADSR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2017
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer03/01/2018
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR